MathSciNet Relay Station
MathSciNet bibliographic data
MR686819 (85c:35018) 35J15 (35B60)
Hörmander, Lars Uniqueness theorems for second order elliptic differential equations. Comm. Partial Differential Equations 8 (1983), no. 1, 21–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement